# SDR SWAA2021122742334

- Difficulty date: November 9, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO LEFT SIDE TRANSITION ANGLE HAS CORROSION F.S. 727D TO 747. ; / [01] OUT OF LIMITS PER SRM 53-00-53-1A-2.; [02] TTG8Q006EMQF; [03] MATCH DRILLED LEFT SIDE TRANSITION ANGLE PER SRM 51-40-05; [04] MATCH DRILLED NEW ANGLE PER SRM 51-40-05; PRIME; PAINT; CIC AND INSTALLATION WILL BE ACCOMPLISHED ON CARD TTG8Q004F4DF
